# SDR AALA20000464

- Difficulty date: March 15, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Part serial: 72131
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - FLT 414 - DURING FLIGHT CREW REPORTED FUMES IN COCKPIT AND CABIN.  FLIGHT ATTENDANT REPORTED GRINDING NOISE AT RIGHT FORWARD SERVICE HATCH.  DIVERTED AND LANDED TUL WITHOUT INCIDENT.  REPLACED LEFT RECIRCULATING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
